# SDR EBVR20170327002

- Difficulty date: March 27, 2017
- Submitted: March 27, 2017
- Operation: Air carrier
- Aircraft: N647QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605547
- Aircraft time: 10,875 hours, 8,523 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Vertical Stab
- Part time: 10,875 hours, 8,523 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN THE VERTICAL STAB CAP,  REPAIRED CRACK IN VERTICAL STAB CAP IAW REPORT S-750-ATA51/01RD (STRUCTURAL REPAIR OF COMPOSITE LAMINATE STRUCTURES). REPAIRED.
